Translator Disclaimer
August 2006 Blowup for systems of semilinear wave equations in two space dimensions
Hideo KUBO, Masahito OHTA
Hokkaido Math. J. 35(3): 697-717 (August 2006). DOI: 10.14492/hokmj/1285766425


We consider semilinear systems of wave equations with multiple propagation speeds and find out the critical order of the nonlinearity which characterizes large time behavior of small amplitude solutions to the system by establishing blowup results. We also evaluate the lifespan of the solution in terms of the size of the initial data from above and below. We underline that not only the order of the nonlinearity but also the way of coupling among unknowns in it has a major effect on the lifespan.


Download Citation

Hideo KUBO. Masahito OHTA. "Blowup for systems of semilinear wave equations in two space dimensions." Hokkaido Math. J. 35 (3) 697 - 717, August 2006.


Published: August 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1146.35061
MathSciNet: MR2275990
Digital Object Identifier: 10.14492/hokmj/1285766425

Primary: 35L70

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics


Vol.35 • No. 3 • August 2006
Back to Top